# SDR HALA2023082800179

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 14,893 hours, 3,089 cycles
- Engine: PW113GAJM
- Engine time: 14,648 hours, 2,990 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FADEC SYS FAULT ON ENGINE START. ATTEMPTED ENGINE START BY MAINT DIRECTION. NORMAL ENGINE START. FAULT CLEARED WHEN AVAIL APPEARED. REMOVED & REPLACED #2 ENG EEC PER AMM 73-21-01.  OPS CHECK GOOD.  RAN #2 ENG IDLE.  NO FAULTS NOTED  OK TO CONTINUE
